I went to the doctor’s today to report all the side effects I have had as a result of my new anti-anxiety pills.
The list includes:
Fatigue and Drowsiness
Shortness of Breath
The doctor had told me that the pills can affect people with asthma and although I don’t actually have asthma I have used an inhaler a few times in my life.
I was prepared to take all of these in my stride, but my doctor was concerned.
Basically if the pills are causing shortness of breath then that is bad.
And they really are. I mean, I know I’m overweight, but I do actually have a good level of fitness, sort of. And recently a small incline was enough to get me gasping for breath.
So I have promised the doctor I will keep an eye on it, but I feel that she wants me to come off them.
Which puts me in a real pickle.
Because whilst I still have a small level of anxiety, they have greatly improved it. And I am no longer quite the gibbering wreck after talking to people when taking them.
But I’m not a twat (well, not much of a twat) If they are causing bad things then I won’t take them.
But I’m kind of hoping it will turn out I’m just really unfit and nothing to do with the pills.
It’s probably not though.
I need counselling. I need that more than anything else.
Too many things went too wrong too many times.